# SDR SWAA2024041563783

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR THRESHOLD SUPPORT FROM STA 294+9 TO 312+13; RBL 58-60; WL 209.<[01] UPDATED P/N;[02] CERTIFY;[03] REMOVED CORROSION ALONG FSD R1 DOOR THRESHOLD SUPPORT AT RBL55; WL208; BS58-60 + 5'; L:1' X W:1' D: 0.013' FROM ORIGINAL THICKNESS IS 0.090' REMAINING THICKNESS 0.077' THEREFORE FOUND WITHOUT LIMITS PER SRM 53-10-15-1A-1 FIG. 108 DETAIL D.  INSTALLED NEW R1 DOOR THRESHOLD SUPPORT AT BS294 - BS312; RBL58-60; WL209 PER SRM 51-40-02-0G-0 AND DWG141A8310.;[04] VERIFIED CORRECTIVE ACTIONS. COMPLETE.
